Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 136–146 (Mi zvmmf8348)  

This article is cited in 3 scientific papers (total in 3 papers)

An implicit difference method for temperature determination in problems of radiation gas dynamics

Yu. N. Kulikov, B. N. Chetverushkin

Moscow

Full text: PDF file (1307 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 174–186

Bibliographic databases:

UDC: 518:517.9:533.7
MSC: Primary 76R99; Secondary 35F05, 65M99, 65N99
Received: 21.02.1972

Citation: Yu. N. Kulikov, B. N. Chetverushkin, “An implicit difference method for temperature determination in problems of radiation gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 136–146; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 174–186

Citation in format AMSBIB
\Bibitem{KulChe73}
\by Yu.~N.~Kulikov, B.~N.~Chetverushkin
\paper An implicit difference method for temperature determination in problems of radiation gas dynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 136--146
\mathnet{http://mi.mathnet.ru/zvmmf8348}
\zmath{https://zbmath.org/?q=an:0346.76068}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 174--186
\crossref{https://doi.org/10.1016/0041-5553(74)90013-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8348
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shilkov, “Reshenie ellipticheskikh uravnenii metodom luchevykh peremennykh”, Preprinty IPM im. M. V. Keldysha, 2017, 119, 36 pp.  mathnet  crossref
    2. A. V. Shilkov, “O reshenii lineinykh ellipticheskikh uravnenii vtorogo poryadka”, Matem. modelirovanie, 31:6 (2019), 55–81  mathnet  crossref  elib
    3. A. Yu. Krukovskii, A. S. Boldarev, O. G. Olkhovskaya, “Model Shustera–Shvartsshilda dlya tsilindricheski simmetrichnykh techenii izluchayuschego gaza”, Preprinty IPM im. M. V. Keldysha, 2021, 042, 19 pp.  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021